# SDR ASOA2014082911142

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 16,547 hours, 11,643 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SEAL RETAINER DAMAGED.  BLENDED OUT GOUGES TO A SMOOTH CONTOUR, FWD AND AFT SIDES, DRESS BACK SEAL RETAINER TO WITH-IN .050" OF ORIGINAL PROFILE.  ALL WORK ACCOMPLISHED IAW REO 690-52-35-013, REV A.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.  TOUCHED UP RE-WORKED AREAS AND ENSURED SEAL IS PROPERLY SUPPORTED AND RETAINED IN POSITION IAW REO 690-52-35-013, REV A.
